JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE) ›› 2017, Vol. 52 ›› Issue (10): 42-49.doi: 10.6040/j.issn.1671-9352.0.2016.594

Previous Articles     Next Articles

Application of fuzzy differential transform method for solving fuzzy integral differential equation

  

  1. School of Mathematics, China University of Mining and Technology, Xuzhou 221116, Jiangsu, China
  • Received:2016-11-25 Online:2017-10-20 Published:2017-10-12

Abstract: According to the definitions of fuzzy number and fuzzy differential transformation, the relationship between the differential transform of the functions f '(x) and f(x)is given, and the relationship between F(k), U(k) and G(k), the differential transform of double function f(x), integrand u(x)and g(x), is given, then the solution of fuzzy integral differential equation is obtained.

Key words: fuzzy differential transform, FDTM, H-derivative, fuzzy number, fuzzy integral differential equation

CLC Number: 

  • O159
[1] SONG Xiaoqiu, PAN Zhi. Fuzzy algebra in triangular norm system[J]. Fuzzy Sets and Systems, 1998, 93(3):331-335.
[2] LI Dongqing, SONG Xiaoqiu, YUE Tian, et al. Generalization of the Lyapunov type inequalities for pseudo-integrals[J]. Applied Mathematics and Computation, 2014, 241: 64-69.
[3] YANG Xiuli, SONG Xiaoqiu, LU Wei. Sandors type inequality for fuzzy integrals[J]. Journal of Nanjing University:Mathematical Biquarterly, 2015, 32(2):144-156.
[4] SONG Yazhi, SONG Xiaoqiu, LI Dongqing, et al. Berwald type inequality for extremal universal integral based on(α, m)-concave functions[J]. Journal of Mathematical Inequalities, 2015, 9(1): 1-15.
[5] 卢威, 宋晓秋, 黄雷雷. 基于模糊积分的Hermite-Hadamard和Sandaor类型的不等式[J]. 山东大学学报(理学版), 2016, 51(8):22-28. LU Wei, SONG Xiaoqiu, HUANG Leilei. Inequalities of Hermite-Hadamard and Sandaor for fuzzy integral[J]. Journal of Shandong University(Natural Science), 2016, 51(8):22-28.
[6] LU Wei, SONG Xiaoqiu, YANG Xiuli. Inequalities of Barnes-Godunova-Levin and Lyapunov type for Interval-valued measures based on pseudo-integrals[J]. Journal of Nanjing University: Mathematical Biquarterly, 2016, 33(1):40-56.
[7] 赵家奎. 微分变换及其在电路中的应用[M]. 武汉: 华中理工大学出版社, 1988. ZHAO Jiakui. Differential transformation and its application for electrical circuits[M]. Wuhan: Huazhong University Press, 1988.
[8] 吴从忻, 马明. Fuzzy集值映射的级数积分及积分方程[J]. 哈尔滨工业大学学报, 1990, 21(5):11-19. WU Congxin, MA Ming. On the integrals series and integral equations of fuzzy set-valued functions[J]. Journal of Harbin Institute of Technology, 1990, 21(5):11-19.
[9] BEDE B. Quadrature rules for integrals of fuzzy-number-valued functions[J]. Fuzzy Sets and Systems, 2004, 145(3): 359-380.
[10] FRIEDMAN M, MA Ming, KANDEL A. Numerical methods for calculating the fuzzy integral[J]. Fuzzy Sets and Systems, 1996, 83(1):57-62.
[11] FRIEDMAN M, MA Ming, KANDEL A. Numerical solution of fuzzy differential and integral equations[J]. Fuzzy Sets and Systems, 1999, 106(1):35-48.
[12] DUBOIS D, PRADE H. The mean value of a fuzzy number[J]. Fuzzy Sets and System, 1987, 24(3):279-300.
[13] HEILPERN S. The expected value of a fuzzy number[J]. Fuzzy Sets and Systems, 1992, 47(11):81-86.
[14] MARYAM MOSLEH, MAHMOOD OTADI. Approximate solution of fuzzy differential equations under generalized differentiability[J]. Applied Mathematical Modelling, 2015, 39(10-11):3003-3015.
[15] MA Ming, FRIEDMAN M, KANDEL A. A new fuzzy arithmetic[J]. Fuzzy Sets and System, 1999, 108(1):83-90.
[16] PURI M L, RALESCU D. Differential of fuzzy function[J]. Journal of Mathematical Analysis and Applications, 1983, 91(2):552-558.
[17] CHALCO-CANO Y, ROMAN-FLORES H. On new solutions of fuzzy differential equations[J]. Chaos, Solitons and Fractals, 2006, 38(1):112-119.
[18] SHELDON S L Chang, ZADEH L, LOFTI A. On fuzzy mapping and control[J]. Systems, Man and Cybernetics, IEEE Transactions on, 1972, 2(1):30-34.
[19] ALLAHVIRANLOO T, KIANI N A, MOTAMEDI M. Solving fuzzy differential equations by differential transformation method[J]. Information Sciences, 2009, 179(7):956-966.
[20] BEDE B, RUDAS I J, BENCSIK A L. First order linear fuzzy differential equations under generalized differentiability[J]. Information Sciences, 2007, 177(7):1648-1662.
[21] BEDE B, GAS G l. Generalizations of the differentiability of fuzzy number valued functions with applications to fuzzy differential equations[J]. Fuzzy Sets and Systems, 2005, 151(3):581-599.
[22] ODIBAT Z, MOMANI S, ERTURK V S. Generalized differential transform method: application to differential equations of fractional order[J]. Applied Mathematics and Computation, 2008, 197(2):467-477.
[23] SALAHSHOUR S, ALLAHVIRANLOO T. Application of fuzzy differential transform method for solving fuzzy Volterra integral equations[J]. Applied Mathematical Modelling, 2013, 37(3):1016-1027.
[24] KALEVA O.Fuzzy differential equations[J]. Fuzzy Sets and Systems, 1987, 24(3):301-317.
[1] GONG Zeng-tai, GAO Han. Preinvexity of n-dimensional fuzzy number-valued functions [J]. JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE), 2018, 53(10): 72-81.
[2] GONG Zeng-tai, LIU Xiao-xia. Ideal statistical convergence and ideal lacunary statistical convergence for a sequence of fuzzy numbers [J]. J4, 2012, 47(6): 111-116.
[3] GAO Shan-Lin, LI Jian, RUAN Xiao-Jia. A method for ranking fuzzy numbers based on the ideal points [J]. J4, 2009, 44(8): 86-89.
[4] LIU Pei-de,ZHANG Xin . Research on fuzzy multi-objective evaluation for a financing scheme of construction enterprise [J]. J4, 2008, 43(11): 22-26 .
Viewed
Full text


Abstract

Cited

  Shared   
  Discussed   
No Suggested Reading articles found!